# SDR FDEA201506101744

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 828 hours, 34,722 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: HG2080AC01
- Part serial: 98080793
- Condition: Failed
- Location: Nr 2
- Part time: 17,634 hours, 8,005 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOTICED  APPROXIMATELY 2000 FT  DIFFERENCE BETWEEN NR 1 AND 2  MCDU DURING PROFILE DESCENT WITH F/O FLYING.   SWITCHED AUTOPILOTS TO GET BACK ON  PROFILE.   AFTER BLOCK-IN IRU NR 2 SHOWED  14.8 DIRIFT & 15 GROUND SPEED.  REPLACED THE NR 2 ADIRU,  ACOMPLISHED TESTS IAW AMM  34-43-03-4.  OPS CHECKED NORMAL AND ACCOMPLISHED AUTOLAND  RTS ON FCC 1 AND FCC 2 IAW AMM 22-00-00-5 OPS CKS  NORMAL NO DEFECTS NOTED RVSM AND LLM OPS NORMAL.
